# SDR DXTA2020080323933

- Difficulty date: August 2, 2020
- Submitted: August 3, 2020
- Operation: Air carrier
- Aircraft: N669QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605689
- Aircraft time: 11,224 hours, 8,657 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Malfunctioned
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN CABIN DOOR IS HANGING ON THE PRE CATCH.  NOTICEABLE AFTER DOOR IS CLOSED THEN LOCKED.  UPON TRYING TO OPEN IT WILL NOT OPEN UNTIL PRECATCH IS RELEASED.   IF OUTSIDE, CANNOT OPEN THE DOOR AT ALL UNTI PRECATCH IS RELEASED.  IF TRYING TO OPEN FROM THE INSIDE DOOR WILL OPEN AFTER MUCH DIFFICULTY.   INSPECTED MED, FOUND PRECATCH EXTENDED OUT TO FAR WHEN THE DOOR IS UNLOCKED. GAINED ACCESS TO THE PRECATCH ASSY. ADJUSTED PRECATCH ASSY. OPS CHECKED DOOR FROM INSIDE AND OUTSIDE WITH NO FURTHER DEFECTS NOTED. RESTORED ALL ACCESS. COMPLIED WITH A FINAL OPS CHECK WITH NO DEFECTS NOTED IAW AMM 52-10-01
